Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STERILMED, INC.; SCALPEL, ULTRASONIC, REPROCESSED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STERILMED, INC.; SCALPEL, ULTRASONIC, REPROCESSED
Model Number
COVSCD396
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
05/09/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During case, sterilmed sonicision cordless ultrasonic dissector began to smoke.The plastic piece that is on the tip of the dissector began to deteriorate.Item immediately taken out of use.No harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer
(Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key
8666420
Report Number
8666420
Device Sequence Number
16629556
Product Code
NLQ
UDI-Device Identifier
10888551008020
UDI-Public
(01)10888551008020
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/10/2019
Report Date
(Section F)
05/10/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
COVSCD396
Device Catalogue Number
COVSCD396
Device Lot Number
2081413
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/04/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
115
Date Report Sent to FDA
05/10/2019